# SDR HALA2008102500828

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 717-200
- Aircraft serial: 23276
- Aircraft time: 65,533 hours, 30,243 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RUDDER RATIO INOP IN FLT.  PERFORMED FIM 27-21-00 FIG 104,  NO FAULTS NOTED.  OK FOR SERVICE.
